# SDR SWAA2025050554000

- Difficulty date: March 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE LEADING EDGE FRONT SPAR LOCATED OFSS 571 AT LT WING 2025-232247<[01] REPLACED RAIL NUT PLATE LEADING EDGE FRONT SPAR LOCATED OFSS 571 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG: 112A4402 SHEET: 14 REV: - .  LENGTH OF CRACK: 0.439 TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: B24000941 DUE DATE: 23/MAY/25.;[02] COMPLETED
